# SDR DL72S961311

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Flap Attach Ftg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MID VISIT, THE RT MLG FLAP TRACK ATTACH FITTING WAS FOUND CORRODED.  THE FITTING WAS REMOVED, HOLES MACHINED TO REMOVE CORR, BUSHINGS INSTALLED AND FITTING REINSTALLED PER 57-42-0 AND 27-51-31.
